# SDR JJBA20160108008

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8201
- Aircraft serial: 528
- Aircraft time: 33,687 hours, 45,863 cycles
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, NR 2 TORQUE LAGGED BEHIND NR 1 TORQUE GAUGE, WHICH EVENTUALLY DROPPED TO 20% & CREW SHUTDOWN THE ENG.  FUEL FLOW WAS 100 LBS LESS.  R & R FUEL CONTROL, ECU & PERFORMED OPERATIONS TEST, RESULTS OF OPERATIONS TEST WAS SATISFACTORY.
